Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Uniformly Rational Varieties with Torus Action

Alvaro Liendo 1, * Charlie Petitjean 1
* Auteur correspondant
Abstract : A smooth variety is called uniformly rational if every point admits a Zariski open neighborhood isomorphic to a Zariski open subset of the affine space. In this note we show that every smooth and rational affine variety endowed with an algebraic torus action such that the algebraic quotient has dimension 0 or 1 is uniformly rational.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-univ-bourgogne.archives-ouvertes.fr/hal-02469018
Contributeur : Imb - Université de Bourgogne <>
Soumis le : jeudi 6 février 2020 - 12:15:17
Dernière modification le : vendredi 7 février 2020 - 01:05:09

Lien texte intégral

Identifiants

Collections

Citation

Alvaro Liendo, Charlie Petitjean. Uniformly Rational Varieties with Torus Action. Transformation Groups, Springer Verlag, 2019, 24 (1), pp.149-153. ⟨10.1007/s00031-017-9451-8⟩. ⟨hal-02469018⟩

Partager

Métriques

Consultations de la notice

79